# SDR DALA2024120111300

- Difficulty date: November 26, 2024
- Submitted: December 1, 2024
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 53,727 hours, 25,772 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 R1 DOOR - ARM/DISARM FLAPPER HAS BROKEN SPRING. CORRECTIVE ACTION: REPLACED SPRING REF B 757 AMM 52-11-00.(0679479)
